Topical Steroids

Corticosteroid medicines that are applied over the face, eyelids, perianal skin, or body folds to treat eczema, rash, and dermatitis are called topical steroids. These topical steroids have anti-inflammatory properties. Topical steroids are used to treat conditions like atopic dermatitis, xerotic eczema, scabies, dermatitis, psoriasis, lichen planus, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is my DHT level causing mild hair fall and flaky scalp?

Query: Hi doctor, I am 19 years old. For the past three months, I have mild hair fall. I lose around 2 to 10 hair after every shower. I have never had hair fall in the past. I also did a background check with my family history; none had any baldness even in the 70s. I fear this would be the result of mas...  Read Full »


Dr. Shalini Patodiya

Dermatologist, Venereologist, Cosmetologist, Family Physician, Hair Transplant Surgeon

Answer: Hello, Welcome to icliniq.com. Flaky scalp not responding to Noskurf (combination of Climbazole, Piroctone Olamine, Aminodermine, and almond oil) lotion may be scalp psoriasis and need steroid plus Salicylic acid 6 % combination lotion. The pain is due to hair root inflammation, which is commonly...  Read Full »

Please suggest a treatment for plaque psoriasis of the knee.

Query: Hi doctor, My friend is 47 years old. He consulted a family doctor for the rash present on the knee. He diagnosed it as plaque psoriasis on the right knee. He has prescribed a topical steroid. He had flaking of skin and I looked at the condition. He does not have any redness over it. He has a simil...  Read Full »


Dr. Ashwini V Swamy

Venereologist

Answer: Hi, Welcome to icliniq.com. Please attach a picture of it. Psoriasis is a chronic inflammatory condition affecting the skin. It presents with scaly plaques and redness in most cases. It can be itchy. If the psoriasis is localized, then topical treatment is enough to take care of it. But there is n...  Read Full »

Is there a permanent remedy to get rid of psoriasis?

Query: Hello doctor, I would like to know a few details of the tablets which I have been taking for my scalp psoriasis. Winolap 5mg once in a while when itching is too high (without doctor's prescription). Isotretinoin drugs/other drugs (with doctor's prescription). I have been taking these medicines on a...  Read Full »


Dr. Rahul Rathee

General Medicine Physician, Internal Medicine Physician, Radiologist

Answer: Hello, Welcome to icliniq.com. Isotretinoin is a potentially dangerous drug and in many countries there are very strict guidelines over its use. It basically contains retinoids which in simple language is a derivative of vitamin A. It is primarily used to treat severe cystic acne and I fail to und...  Read Full »

Why do I have a weird rash on my foot for a year?

Query: Hi doctor,I have a weird rash on my foot. That has been persistently itchy, peeling and building. It does not burn, but it is unappetizing to look at. I do take Lyderm for it. It seems to stop the itching, but not the spreading of the rash. It has been on my leg for a year now. Please help.  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This is most probably stasis dermatitis (attachment removed to protect patient identity), which occurs in people with poor circulation and in serious cases may develop into ulcers. Stasis dermatitis is common in people above 50, especially if have heart diseases or o...  Read Full »

Kindly help me to get rid of itchy rashes present on both feet.

Query: Hello doctor, I developed a rash on my foot yesterday afternoon. I have not changed soap and I do not wear new clothing. While taking a shower this morning, I washed the area well and applied a steroid (Mometasone). It is still bothering me. I am healthy except for folliculitis under my arms and ...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. What is your complaint in the rash? Do you feel pain or burning sensation or itching? How long have you been on estrogen? Is it static from onset or increasing in size? What are the other areas affected? Looking forward for your response in order to help you. Revert ba...  Read Full »

How to improve my skin complexion with steroid induced facial telangiectasia?

Query: Hello doctor, I have a steroid damaged face. My facial skin is very sensitive now, and I have facial telangiectasia and skin atrophy. I have high facial hair growth. How can I improve my skin complexion?  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Please send a few good quality photographs taken in natural light. Which steroid and for how long have you applied it? I am looking forward to your response to help you.  Read Full »

Can I take steroid injection for a bald patch on the beard?

Query: Hi doctor, I have a bald patch on the beard for the past three weeks. I am suspecting alopecia. I have uploaded the photo. Please help me.  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your picture (attachment removed to protect patient identity). Your concern is alopecia areata, which is an autoimmune entity. I suggest you try Tacroz forte (Tacrolimus) twice daily on the patch. Consult your specialist doctor, discuss with him or her and ta...  Read Full »

Is parasitic eye infection contagious?

Query: Hi doctor, My girlfriend had some irritation in her eye. So, we went to the doctor, who said she has a parasite in her eye. After reading about it on the internet, I am worried that she might go blind. It is a very new relationship, so I wanted to know if it is contagious?  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. The parasite inside the eye is usually, cysticercus or hydatid. It is not transmitted through natural sexual routes. It is usually ingested through food. Some parasites, for example, lice or mites infesting the eyelashes are transmitted through physical contact. But, the...  Read Full »

Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. Acne is an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infection later. ...  Read Full »

My son's penis tip is very narrow. How to correct that?

Query: Hi doctor, My 2 year old son's penis tip has a very narrow opening. The foreskin at the bottom part is quite flexible, but it seems to be attached to the inner meatus at the tip. When I try to pull back the foreskin for cleaning gently, the inner meatus is hardly visible. Earlier, he used to have b...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. This phenomenon is known as phimosis. Most of the time, steroid ointment that you have applied will help. In your case, it has helped. So, do not worry even if the opening is small as long as there is no ballooning of the prepuce. You can get a circumci...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.